# SDR DXTA2016122806348

- Difficulty date: December 28, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N914QS
- Make and model: Cessna 750
- Aircraft serial: 7500296
- Aircraft time: 7,428 hours, 4,629 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Unknown
- Location: Center Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL WILL NOT TRANSFER FROM CENTER TO RIGHT WING. FUEL MIGRATES BACK TO CENTER TANK FROM LEFT WING.  PERFORMED OPS CHECK OF CENTER TANK TRANSFER SYSTEM. FUEL TRANSFERS FROM CENTER TO RIGHT TANK NORMALLY. WITH 80 LBS IN CENTER TANK AND 3000 LBS FUEL IN WING TANK. AFTER 10 HOURS NO FUEL MIGRATED TO THE CENTER TANK. UNABLE TO DUPLICATE SQUAWK.  IAW MM 28-20-00.
